0
TECHNICAL BRIEFS

Improved Bilinear Routh Approximation Method for Discrete-Time Systems

[+] Author and Article Information
Younseok Choo

School of Electronic, Electrical and Computer Engineering, Hong-Ik University, San34-31, Sinan-Ri Jochiwon-Eup, Yeongi-Gun Chungnam, Korea 339-701 e-mail: yschoo@wow.hongik.ac.kr

J. Dyn. Sys., Meas., Control 123(1), 125-127 (Jan 08, 2000) (3 pages) doi:10.1115/1.1343912 History: Received January 08, 2000
Copyright © 2001 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Comparison of frequency responses

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In